# SDR CA110516007

- Difficulty date: May 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Power Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF,  APPLYING POWER FOR TAKEOFF.  HEARD A LOUD WHINING SOUND.  IMMEDIATELY REDUCED POWER, CHECKED ALL OF THE ENGINE INDICATIONS, AND ALL WERE WITHIN LIMITS, TAXIED BACK TO PARKING.  POWER SECTION REMOVED, AND REMAINDER OF ENGINE INSPECTED FOR DAMAGE. FOUND NO IMPACT TO COMPRESSOR TURBINE. EXHAUST DUCT DINGED AND WILL REQUIRE REPLACEMENT.  NO METAL FOUND IN THE OIL FILTER. ONE POWER TURBINE BLADE APPEARED TO HAVE FRACTURED CAUSING DAMAGE TO ALL OTHER BLADES.
